# SDR COMA0860122

- Difficulty date: February 11, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- Aircraft time: 34,626 hours, 32,019 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 5362 - STALL FAIL CAUTION MESSAGE "ON" IN FLIGHT.  EMERGENCY DECLARED, A/C LANDED SAFELY.  RESET STALL COMPUTER, MESSAGE CLEARED, NO FURTHER DEFECTS.
